Results 1 to 4 of 4
Like Tree5Likes
  • 2 Post By Beefaroni7272
  • 3 Post By Randy35
I need advice.
  1. #1
    Loyalty is offline New Member
    Join Date
    Dec 2017
    Posts
    18

    Default I need advice.

    Okay so my jump did NOT work, neither did my taper... I'm very tired of this Mary go round, to the point where I'm highly tired of life itself. I have no freedom. Tomorrow I'm trying something new, I'm looking into combining a few things that I need to know if it's safe. I was looking to buy some Kratom tomorrow, I have a few Ativans, and going to buy some imodium tomorrow also and bananas. Are these safe to mix. I'm sorry for making another post besides my other one but I need to know before tomorrow comes, like I said, this sucks and I'm at the end of my rope. Beyond exhausted. I keep repeating to myself, I don't have to ever take another pill in my life.. I'm trying..

  2. #2
    Loyalty is offline New Member
    Join Date
    Dec 2017
    Posts
    18

    Default

    I literally hate waking up every day of my life because of this..

  3. #3
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,972

    Default

    Hey loyalty. Welcome back, I'm sorry to hear that you're struggling. As far as I'm concerned and in my humble opinion. That kratom stuff is absolute garbage!!! I know people say it helps with w/d and blah blah blah. I had a friend who used it to help with detoxing from oxy and he basically traded one for the other. He used a rather high dose of kratom daily and when he was ready to stop he couldnt. I've heard kratom w/d Can be worse that opiates. I've never experienced them but I've heard nasty nasty stories of them.

    Either way we are here to support you. I'm not trying to change your course of action or anything like that. Just trying to share my experience. If you do decide to go that route please be careful. We all know that w/d sux. But there is no easy way out. We all have to pay the piper so to speak.

    Have a great day!!
    Keep us posted on your progress!
    Beef
    Lvg nghtmare and Leah987 like this.

  4. #4
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,102

    Default

    Quote Originally Posted by Loyalty View Post
    Okay so my jump did NOT work, neither did my taper... I'm very tired of this Mary go round, to the point where I'm highly tired of life itself. I have no freedom. Tomorrow I'm trying something new, I'm looking into combining a few things that I need to know if it's safe. I was looking to buy some Kratom tomorrow, I have a few Ativans, and going to buy some imodium tomorrow also and bananas. Are these safe to mix. I'm sorry for making another post besides my other one but I need to know before tomorrow comes, like I said, this sucks and I'm at the end of my rope. Beyond exhausted. I keep repeating to myself, I don't have to ever take another pill in my life.. I'm trying..

    Loyalty -

    All your info is on your other thread. It's much easier for the members to follow if we have easy access to that info rather than searching through multiple threads. I know why the 2nd thread here, but if you're going to continue using this one then please update with all your previous information. Thanks.

    With that said I'll tell you theres NO easy way through this. No magic formula, and no magic cure. Can't go around it with Kratom, Ativan, or any other addictive substances. It doesn't make sense to get off one addictive drug by taking another does it? I'll assure you that Kratom is not the answer you're looking for. I thought it was too. Yes, it will help with wd symptoms because it's a very addictive substance that produces wd symptoms when stopping unless you taper off very slowly. So why add something else that will only be cause for concern? I thought I had found the perfect substance to hold off wd's when I discovered Kratom. But I sure found out different when I wanted off. Horrible, horrible substance in my opinion. Think it over carefully is my advice. Same with the Ativan. It can be a real problem if you're not very careful with it.

    Try tapering again, give CT another go. Be determined to get off. Get to some NA/AA meetings for face to face support. It's not easy to get off the merry-go-round. But those of us that have been successful have one thing in common. We all WANTED IT more than anything else in the world. You have to get to that point. Once you do the rest will fall into place.

    Randy

Similar Threads

  1. Looking to Quit please any advice is good Advice !
    By Oryan88 in forum Need to Talk?
    Replies: 37
    Last Post: 07-12-2016, 05:10 PM
  2. Replies: 50
    Last Post: 02-09-2016, 08:57 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22